Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey guys, completely new to this site but I thought I'd give it a go.

From about the age of 15 y/o I've had acne, it steadily grew more and more severe over the years until it reached the point when I decided to take a course of accutane at the age of 18

After 9 miserable months I was off the medication and could finally be confident again, for the next few months life was great and things were going well.

Recently my bad skin has started to come back with avengance, I don't eat unhealthily and I excersize at least once a week and avoid sugary drinks and foods religiously. I've asked about a top up course of accutance but have been denied due to the adverse effects I experienced last time.

Overall I just don't understand why it's coming back and it's absolutely destroying my confidence and social life. Any tips?

Thanks in advance.

Link to post
Share on other sites

Hey, i am very new too here but i thought i could try to help out.

So, i will start buy saying that i am only 15 so mabye i'm to young to be any help..

So, i can tell you that one of the things that helps me the most with my acne is knowing i'm not alone..for example reading these forums, because you must not think you are the only one going throgh all of this:)

And even if there is no way to cure your skin you can work on your confidence, we are all here together with the same problem!

You are not alone!

Link to post
Share on other sites

Sorry to hear that maybe you should try treating it with a topical regimen if you can't do accutane again. I had moderate acne with cystic acne and using 10% benzoyl peroxide has cleared me almost completely. Some people get good results from the 2.5% but that wasn't strong enough for me.

Link to post
Share on other sites

Hey guys, completely new to this site but I thought I'd give it a go.

From about the age of 15 y/o I've had acne, it steadily grew more and more severe over the years until it reached the point when I decided to take a course of accutane at the age of 18

After 9 miserable months I was off the medication and could finally be confident again, for the next few months life was great and things were going well.

Recently my bad skin has started to come back with avengance, I don't eat unhealthily and I excersize at least once a week and avoid sugary drinks and foods religiously. I've asked about a top up course of accutance but have been denied due to the adverse effects I experienced last time.

Overall I just don't understand why it's coming back and it's absolutely destroying my confidence and social life. Any tips?

Thanks in advance.

Well the girl who said even if there is no cure, I think there is a cure so do not worry about that.

Lets see, you say that you eat healthy. Well do you eat dairy? Do you eat gluten? Do you have soy? You could try cutting those out and see what happens, they definitely can aggravate acne for tons.

Link to post
Share on other sites

for me brevoxyl (bp) does the trick.

it may also help taking zinc,vit.C,vit.A,magnesium, and especially staying in light(lighted rooms) during the (whole) day, preferably doing easy physical activity. also staying away from heavy lifting.

for cysts faster. but in my case whiteheads are the problem.

yeah

Link to post
Share on other sites

Hey guy's thanks for all the replies :)

In response to the person who suggested I make diet changes, I have already tried cutting out the food types you mentioned and the only really one that caused any changes is dairy. Although I think this is due to the high fat nature of the majority of dairy products.

Also I tried the 5% Benzonyl Peroxide cream recently and it only made my skin red and painful. I reckon I'll just be stuck with this for the rest of my life but I'd be content if I could just get rid of the spots and they wouldn't come back unless I forgot to wash my face or eat healthily.

A lot of my family think It's just an age thing but I'm nearly 20 years old now and they don't fully understand how much it effects me.

I guess I'll just keep on trying different suggestions till something hits , the advice is much appreciated though.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×